# SDR ANCF2019040831219

- Difficulty date: March 12, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N730AV
- Make and model: Airbus A319-132
- Aircraft serial: 6132
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1440061
- Condition: Abnormal
- Location: 3075gx
- Part time: 16,880 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT HYD YELLOW - DURING APP AT SKPE, HOLDING PEI VOR WITH FLAPS 2,HYD Y RESERVOIR OVHT,PROCEEDED TO SKCL AS ALT.  IN ACCORDANCE WITH AMM 29-23-41-000-001-A/400-001-A THE GREEN/YELLOW POWER TRANSFER UNIT WAS REPLACED.  IN ACCORDANCE WITH AMM 29-24-21-000-001-A/400-001-A THE YELLOW E PUMP CHECK V/V WAS REPLACED,  IAW TSM 29-13-00-810-819-A YELLOW HYDRAULIC SYSTEM LOW PRESSURE/OVERHEAT CAUSED BY USER SYSTEM FAULT WAS PERFORMED, NO FOUND FAULT.  IN ACCORDANCE WITH SUBTASK 29-23-41-870-051-C BLEEDING PROCEDURE OF THE PTU WITH THE LEFT ENG PUM AND THE ELECTRICAL PUMP OF YELLOW HYD SYSTEM WAS PERFORMED SATISFACTORY AND AMM SUBTASK 29-24-21-710-050-A TEST OF THE YELLOW E-PUMP CHECK VALVE WAS PERFORMED SATISFACTORY.   IN ACCORDANCE WITH AMM 29-00-00-280-003-A, THE CHECK OF THE INTERNAL LEAKAGE OF THE YELLOW HYD SYST WERE PERFORMED. IN ACCORDANCE WITH TSM 29-13-00-810-802-A,  THE OVERHEAT INDICATION OF THE YELLOW HYDRAULIC SYSTEM WERE PERFORMED SATISFACTORY. IN ACCORDANCE WITH AMM 29-24-51 PB 401 CONF.00, PUMP ELECTRIC Y WAS REPLACED, PENDING TEST.   IAW AMM 29-13-44 PB401 FILTER LP WAS REMOVED AND INSPECTED AND NO FOUND DEBRIS AND INSTALLED NEW ONE.  IAW AMM 29-13-45-610-001-A STEP4.A. FILTER HP WAS REMOVED AND NO FOUND DEBRIS.   IN ACCORDANCE WITH AMM 29-13--44-610-001-A SERVICING OF THE LP FILTER WAS ACCOMPLISHED AND AMM 29-13-45-610-001-A SERVICING OF THE HP FILTER WAS ACCOMPLISHED. AND AMM 29-14-00-614-002 HYDRAULIC RESERVOIR YELLOW AND BLUE. GREEN WERE ACCOMPLISHED. AND AMM 29-10-00-864-002-A SERVICING THE YELLOW AND BLUE HYDRAULIC SYSTEM WERE ACCOMPLISHED.  BY W/O 2181822 REPLACE PUMP ELEC YELLOW- PERFORM HYD SYS UPSTREAM BLEEDING PROCEDURE.  IN ACCORDANCE WITH AMM 29-00-00-870-006A THE BLEEDING PROCEDURE OF THE YELLOW HYD SYSTEM UPSTREAMOF THE YELLOW EPUMP WA PERFORMED SATISFACTORY. YELLOW HP FILTER CHECK SATISFACTORY.  IN ACCORDANCE WITH AMM 29-24-21-000-001-A/400-001-A THE YELLOW E PUMP CHECK V/V WAS REPLACED,  IN ACCORANCE WITH AMM 71-00-00-710-042-A NORMAL ENGINE AUTOMATIC START PROCEDURE WERE PERFORMED.  IN AACORDANCE WITH AMM27-54-60-710-002-A AND AMM 27-14-00-710-001-A/AMM 27-24-00-710-001-A.  F/CTL SURFACES MOVES BY 30 MIN. NO FAULT HYD Y RES. OVHT.  IN ACCORANCE WITH AMM 71-00-00-710-042-A NORMAL ENGINE AUTOMATIC START PROCEDURE WERE PERFORMED. IN ACCORDANCE WITH AMM 27-54-60-710-002-A AND AMM 27-14-00-710-001-A.  AMM 27-24-00-710-001-A. F/CTL SURFACES MOVES BY 30 MIN. NO FAULT HYD Y RES. OVHT.
